# SDR CALA9800853

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Low Pressure
- Location: R 4 Door
- Part time: 3,199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R 4 SLIDE PACK PRESSURE LOW OUT OF GREEN BAND.  REMOVED AND REPLACED SLIDE PACK PER MM 25-66-01.
